Having pimples with dark spots. Allergy or some infection? - Online Doctor Chats
How can I help you?
hello doctor. i am XXXXXXX here
I have so many pimples suddenly in my face as well as my skin
Even could not getting fresh
Also there are some dark spot in face
Since when are you having these symptoms?
on my face since 10 days but higher freom lase 2-3 days
Have you had such problems in the past?
May I know your age and gender?
Also small pimples in my head
my age is 32 / Male
Have you had similar problems in the past?
Have you seen a doctor for this problem?
not yet for any skin prob
Do you have itching, redness, rashes associated with these skin lesions?
no. not. i think some allergy or infection
Let me explain to you.Acne or pimples is usually a chronic, recurring condition which are caused by multiple factors including diet, environmental changes, hormones, infections and so on.
As you reported that you have not had similar symptoms since last 10 years,
i had out of staion and travel 2 night and one day. most of the time i noticed that after restless journey i had fave these
other condition such as allergies, insect bite lesions and so on needs to be ruled out too.
The treatment of your condition will depend on the cause.
But there are small pimples in my head/ face and back side from last some times. And its increased immediately after coming from journey.
which can be possible after physical examination of the lesions. Have you followed what I have suggested?Do you have any other query?
Thanks for consulting me.
Bye for now.
Related questions you may be interested in
Recent questions on
People also viewed
- Side effects of mifeprin
- Cluster of whiteheads on face
- Pimple on face allergy test
- Intake time for cloxacillin
- Dark brown spots on wrist allergy
- Clotrimazole sever skin reaction
- Side effects of medler
- Side effects of renvela
- Baby pimples on body allergy
- Dark spots due to allergy
- Cluster of dots on skin
- Face pimple allergy
- Dri clor side effect and its treatment
- Side effects of voveran
- Side effects of junel